# SDR J7SA20170901001

- Difficulty date: September 1, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N526FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20118
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE CAS DISPLAYED IN FLIGHT. FOLLOWED QRH, BOTTLE NR 2 BLOWN.  LANDED WITHOUT INCIDENT.  INSPECTED APU ENCLOSURE FOR POSSIBLE APU FIRE. FOUND NO SIGNS OF ACTUAL APU FIRE. R & R NR 2 FIRE BOTTLE AND BOTH LOWER APU ENGINE MOUNT INSULATORS. OPS CHECKED THE FIRE SYSTEM WAS GOOD.
